# SDR 97ZZZX1106

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98968
- Make and model: Mooney M20K
- Aircraft serial: 250542
- System (JASC): 7603 · Power Lever
- Part: Cable Swage
- Part number: 660226007
- Condition: Loose
- Location: Throttle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO ADJUST THROTTLE WARNING HORN, SOME MAJOR INCONSISTENT SETTINGS WOULD OCCUR.  INVESTIGATION REVEALED A DEFECTIVE OR FAILED SWAGE JOINT WHERE FLEXIBLE CABLE TRANSITIONS AND CONNECTS AT AFT HOUSING ASSEMBLY.  DEFECT LOCATED ONLY INCHES FORWARD OF WARNING HORN MICROSWITCH ATTACH.  OPERATING THROTTLE WOULD MOVE HOUSING IN AND OUT INSTEAD OF CONTROLLING ENGINE.
